Advertisement

Science in China Series A: Mathematics

, Volume 43, Issue 8, pp 795–802 | Cite as

Separativity of modules with finite exchange property

  • Huanyin Chen
  • Fuan Li
Article

Abstract

We introduce the notion of separativity of modules and show that many classes of modules possess the separativity. The present work generalizes many known results.

Keywords

separative modules exchange property related comparability 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Stock, J., On rings whose projective modules have the exchange property, J. Algebra, 1986, 103: 437.MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Warfield, Jr. R.B., Exchange ring and decompositions of modules, Math. Ann., 1972, 199: 31.MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Yu, H. P., On modules for which the finite exchange property implies the countable exchange property, Comm. Algebra, 1994, 22: 3887.MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Pardo, E., Comparability, separativity, and exchange rings, Comm. Algrbra, 1996, 24: 2915MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Ara, P., Goodearl, K. R., O’ Meara, K.C. et a1., Separative cancellation for projective modules over exchange rings, Israel J. Math., 1998, 105: 105.MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Ara, P., O’ Meara, K. C., Tyukavkin, D. V., Cancellation of projective modules over regular rings with comparability, J. Purr Appl. Algebra, 1996, 107: 19.MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Chen Huanyin, Comparability of modules over regular rings, Comm. Algebra, 1997, 25: 3531.MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Chen Huanyin, Exchange rings, related romparability and power-substitution, Comm. Algebra, 1998, 26: 3383.MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Goodearl, K. R., Direct sum properties of quasi-injective modules, Bull. Amer. Math. Soc., 1976, 82: 108.MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    Anderson, F. W., Fuller, K. R., Rings and Categories of Modules, New York-Heidelberg-Berlin: Springer-Verlag, 1973.Google Scholar
  11. 11.
    Zimmermann-Huisgen. B., Zimmermann, W., Algebraically compact rings and modules, Math. Z., 1978, 161: 81CrossRefMathSciNetGoogle Scholar
  12. 12.
    Warfield, Jr. R. B., Cancellation of modules and groups and stable range of endomorphism rings, Pacific J. Math., 1980, 91: 457.MATHMathSciNetGoogle Scholar
  13. 13.
    Ehrlich, G., Units and one-sided units in regular rings, Trans. Amer. Math. Soc., 1976, 216: 81.MATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    Guralnick, R., Lanski, C., Pesudosimilarity and cancellation of modules, Linear Algebra Appl., 1982,47: 111.MATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    Goodearl, K. R., Von Neumann Regular Rings, London-San Francisco-Melbourne: Pitman, 1979.MATHGoogle Scholar

Copyright information

© Science in China Press 2000

Authors and Affiliations

  1. 1.Department of MathematicsHunan Normal UniversityChangshaChina
  2. 2.Institute of MathematicsChinese Academy of SciencesBeijingChina

Personalised recommendations